English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94586/125118 (76%)
Visitors : 30567111      Online Users : 131
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 財務管理學系 > 期刊論文 >  Item 140.119/117535
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/117535

    Title: On a Mean-Generalized Semivariance Approach to Determining the Hedge Ratio
    Authors: 陳聖賢
    Chen, Sheng-Syan
    Lee, Cheng-few
    Shrestha, Keshab
    Contributors: 財管系
    Date: 2001
    Issue Date: 2018-06-11 15:43:28 (UTC+8)
    Abstract: A new mean‐risk hedge ratio based on the concept of generalized semivariance (GSV) is proposed. The proposed mean‐GSV (M‐GSV) hedge ratio is consistent with the GSV‐based risk–return model developed by Fishburn (1977), Bawa (1975, 1978), and Harlow and Rao (1989). The M‐GSV hedge ratio can also be considered an extension of the GSV‐minimizing hedge ratio considered by De Jong, De Roon, and Veld (1997) and Lien and Tse (1998, 2000). The M‐GSV hedge ratio is estimated for Standard & Poor's (S&P) 500 futures and compared to six other widely used hedge ratios. Because all the hedge ratios considered are known to converge to the minimum‐variance (Johnson) hedge ratio under joint normality and martingale conditions, tests for normality and martingale conditions are carried out. The empirical results indicate that the joint normality and martingale hypotheses do not hold for the S&P 500 futures. The M‐GSV hedge ratio varies less than the GSV hedge ratio for low and relevant levels of risk aversion. Furthermore, the M‐GSV hedge ratio converges to a value different from the values of the other hedge ratios for higher values of risk aversion.
    Relation: Journal of Futures Markets, Vol.21, No.6, pp.581-598
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1002/fut.1604
    DOI: 10.1002/fut.1604
    Appears in Collections:[財務管理學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    581598.pdf194KbAdobe PDF229View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback